Mdsale:

Where to Buy Anacin online with fast shipping and best price!

No Prescription Needed.

Mdsale:

Buy Anacin online with fast shipping and best price!

No Prescription Needed.

Search:

Compare Anacin prices among top online pharmacies!

Find the best Anacin prices from online pharmacies.

Compare Prices for Anacin!

To find the lowest Anacin prices, click below on the strength of interest.

Strength Price (Per Unit) Click Below For Prices

525 mg

$0.30  -  $0.36

Online Anacin prices listed are typically lower than those found on other popular price comparison websites. You will find international and Canadian online pharmacy prices, in addition to U.S. pharmacy prices available with a prescription discount card, for brand and generic medications.

What is Anacin?

Anacin (aspirin and caffeine) is a combination of a salicylate and a stimulant. It works by reducing substances in the body that cause pain, fever, and inflammation. Caffeine is used in this product to increase the pain relieving effects of aspirin.

Anacin is used to treat headaches, muscle pain, minor arthritis pain, and fever or body aches caused by the common cold. Anacin is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina). Anacin should be used for cardiovascular conditions only under the supervision of a doctor.

Fact or Fiction? The Top 15 Osteoarthritis Myths
SLIDESHOW
Fact or Fiction? The Top 15 Osteoarthritis Myths
Important information
Aspirin may cause stomach or intestinal bleeding, which can be fatal.

Aspirin can also cause a severe allergic reaction. Get emergency medical help if you have hives, wheezing, or swelling in your face, lips, tongue, or throat.

You should not use Anacin if you have an active bleeding disorder such as hemophilia.

Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children.

Before taking this medicine
You should not use Anacin if you are allergic to aspirin or caffeine, or if you have:

a recent history of stomach or intestinal bleeding;

active bleeding caused by hemophilia or another blood-clotting disorder; or

an allergy to an NSAID (nonsteroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others.

Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children.

Anacin may cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are taking this medicine, especially:

if you are age 60 or older;

if you have a stomach ulcer or a history of stomach or intestinal bleeding;

if take a blood thinner (warfarin, Coumadin) or steroid medicine;

if you drink more than 3 alcoholic beverages per day; or

if you take the medicine for longer than recommended.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

any bleeding disorder or stomach problems;

heart disease, high blood pressure;

asthma or seasonal allergies;

liver or kidney disease;

gout; or

diabetes.



This medicine may be harmful to an unborn baby's heart, and may also reduce birth weight or have other dangerous effects. Tell your doctor if you are pregnant or plan to become pregnant while you are taking Anacin.

Aspirin and caffeine can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.

How should I take Anacin?
Use Anacin exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Take with food if Anacin upsets your stomach.

Dissolve the powder or effervescent tablet in at least 4 ounces of water. Stir and drink this mixture right away.

If you need surgery, tell the surgeon ahead of time that you are using Anacin. You may need to stop using the medicine for a short time.

Do not take this medication if you smell a strong vinegar odor in the Anacin bottle. The medicine may no longer be effective.

Store at room temperature away from moisture and heat.

See also: Dosage Information (in more detail)

What happens if I miss a dose?
Since this medicine is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.

What should I avoid while taking Anacin?
If you are taking Anacin to prevent heart attack or stroke, avoid also taking ibuprofen (Advil, Motrin). Ibuprofen may make Anacin less effective. If you must use both medications, take the ibuprofen at least 8 hours before or 30 minutes after you take the Anacin (non-enteric coated form).

Avoid drinking alcohol while you are taking Anacin. Alcohol may increase your risk of stomach bleeding.

Ask a doctor or pharmacist before using any cold or allergy medicine, diet pills, or pain medication. Many medicines available over the counter contain aspirin or caffeine. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, ibuprofen, ketoprofen, naproxen, or caffeine.

Ask your doctor before using Anacin if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.

Anacin side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Anacin: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Stop using Anacin and call your doctor at once if you have:

ringing in your ears, confusion, hallucinations, rapid breathing, seizure (convulsions);

severe nausea, vomiting, or stomach pain;

bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;

fever lasting longer than 3 days; or

swelling, or pain lasting longer than 10 days.

Common Anacin side effects may include:

upset stomach, heartburn;

drowsiness; or

mild headache.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

See also: Side effects (in more detail)

What other drugs will affect Anacin?
Other drugs may interact with aspirin and caffeine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.
Anacin Side Effects
For the Consumer
Applies to aspirin / caffeine: oral tablet

What are some side effects that I need to call my doctor about right away?

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

Signs of an allergic reaction, like rash; hives; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; trouble breathing or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
Signs of bleeding like throwing up blood or throw up that looks like coffee grounds; coughing up blood; blood in the urine; black, red, or tarry stools; bleeding from the gums; vaginal bleeding that is not normal; bruises without a reason or that get bigger; or any bleeding that is very bad or that you cannot stop.
Very bad dizziness or passing out.
Very bad headache.
Ringing in ears.
Hearing loss.
Very bad belly pain.
Pain for more than 10 days.
Fever for more than 3 days.
What are some other side effects of this drug?
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

Belly pain or heartburn.
Upset stomach or throwing up.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch.

For Healthcare Professionals
Applies to aspirin/caffeine: oral powder for reconstitution, oral tablet, oral tablet effervescent

Gastrointestinal
Gastrointestinal side effects have been common and have included epigastric distress (in as many as 83% of patients treated with regular aspirin), abdominal discomfort or pain, endoscopically identifiable gastric mucosal lesions, nausea, and vomiting. More serious gastrointestinal effects have included hemorrhage, peptic ulcers, perforation, and esophageal ulcerations.

In clinical trials of caffeine citrate, five cases of necrotizing enterocolitis were reported among the 46 infants exposed to the caffeine citrate injection.[Ref]

Endoscopically identifiable gastric mucosal lesions occur in most patients who receive a single dose of aspirin. Clinically evident gastrointestinal bleeding has been reported in as many as 3% of treated elderly patients. Anorectal ulceration and rectal stenosis have been reported in patients who abuse aspirin-containing rectal suppositories. One case-controlled study has suggested that an association between aspirin (and other NSAID) consumption and appendicitis may exist.[Ref]

Renal
Renal side effects of aspirin have included reduction in glomerular filtration rate (particularly in patients who are sodium restricted or who exhibit diminished effective arterial blood volume, such as patients with advanced heart failure or cirrhosis), interstitial nephritis, papillary necrosis, elevations in serum creatinine, elevations in blood urea nitrogen, proteinuria, hematuria, and renal failure.[Ref]

The mechanism of an aspirin-induced decrease in renal function may be related to inhibition of renal prostaglandin synthesis with consequent decreases in renal blood flow. Vasodilating renal prostaglandins may be particularly important in patients who exhibit arterial underfilling (i.e. heart failure, cirrhosis). The administration of high doses of NSAIDs to such patients has produced acute renal failure in rare instances.[Ref]



Hematologic
Hematologic side effects of aspirin (in addition to predictable antiplatelet effects which may result in hemorrhage) have included increased blood fibrinolytic activity. In addition, hypoprothrombinemia, thrombocytopenia, thrombocyturia, megaloblastic anemia, and pancytopenia have been reported rarely. Aplastic anemia has also been reported.[Ref]

Hypersensitivity
The mechanism of aspirin-induced hypersensitivity may be related to an up-regulation of the 5-lipoxygenase pathway of arachidonic acid metabolism with a resulting increase in the products of 5-lipoxygenase (such as leukotrienes).[Ref]

Hypersensitivity side effects of aspirin have included bronchospasm, rhinitis, conjunctivitis, urticaria, angioedema, and anaphylaxis. Approximately 10% to 30% of asthmatics are aspirin-sensitive (with the clinical triad of aspirin sensitivity, bronchial asthma, and nasal polyps).[Ref]

General
In general, side effects noted with aspirin use are dose-related.

Consumption of higher doses of caffeine (>600 mg/day) has been reported to have lead to caffeinism. Caffeinism is a syndrome characterized by anxiety, restlessness, and sleep disorders (similar to anxiety states). It has also been reported that chronic, heavy caffeine ingestion may be associated with depression. Caffeine may cause anxiety and panic in panic disorder patients and may aggravate PMS.[Ref]

Other
Reye's syndrome typically involves vomiting, neurologic dysfunction, and hepatic dysfunction during or shortly after an acute viral infection.[Ref]

Other side effects have included Reye's syndrome. Reye's syndrome, although rare, has been associated with aspirin use in children with an acute viral illness. Reye's syndrome has also been reported even more rarely in adults.

Prolonged labor and pregnancy, decreased infant birth weight and stillborn births, antepartum and postpartum bleeding have occurred due to aspirin use by women during the third trimester of pregnancy.

In one study of the effects of caffeine, 634 women with fibrocystic breast disease (compared to 1066 women without the disease), the occurrence of fibrocystic breast disease was positively associated with average daily consumption of caffeine. Women who consumed 31 to 250 mg/day of caffeine were reported to have a 1.5 times increase in odds to have the disease. Women who consumed over 500 mg/day of caffeine were reported to have a 2.3 times increase in odds.[Ref]

Dermatologic
Dermatologic side effects from the use of aspirin have been reported rarely and included Stevens-Johnson syndrome and a lichenoid eruption.[Ref]

Hepatic
Hepatic side effects including cases of aspirin-induced hepatotoxicity and cholestatic hepatitis, particularly at high doses, have been reported rarely.[Ref]

Oncologic
Oncologic side effects of decreased risk have been reported. Several epidemiologic studies have suggested that chronic aspirin use may decrease the risk of large bowel neoplasms. Other studies have not found such a beneficial effect.[Ref]

Metabolic
Metabolic side effects of aspirin have included dehydration and hyperkalemia. Respiratory alkalosis and metabolic acidosis, particularly during salicylate toxicity, have been reported. A case of hypoglycemia has been reported in a patient on hemodialysis. Salicylates have also been reported to displace triiodothyronine (T3) and thyroxine (T4) from protein binding sites. The initial effect is an increase in serum free T4 concentrations.[Ref]

Cardiovascular
Cardiovascular side effects of aspirin including salicylate-induced variant angina, ventricular ectopy, conduction abnormalities, and hypotension (particularly during salicylate toxicity) have been reported rarely.[Ref]

Nervous system
Regarding the use of aspirin, some investigators have suggested that tinnitus may be a less reliable indicator of salicylate toxicity than previously believed. Patients with high frequency hearing loss may have difficulty perceiving tinnitus. In a study of rheumatoid arthritis patients, those with tinnitus had no greater salicylate levels than those without tinnitus. Elderly patients may be less likely to perceive tinnitus than younger patients.[Ref]



Nervous system side effects in patients receiving aspirin have included agitation, cerebral edema, coma, confusion, dizziness, headache, cranial hemorrhage, lethargy, and seizures. Tinnitus and subjective hearing loss (or both) may occur. Some investigators have reported that modest doses may result in decreased frequency selectivity and may therefore impair hearing performance, particularly in the setting of background noise.[Ref]

Musculoskeletal
Musculoskeletal effects including rhabdomyolysis have occurred in patients receiving aspirin.[Ref]

Respiratory
Respiratory side effects including hyperpnea, pulmonary edema, and tachypnea have occurred in patients receiving aspirin.[Ref]

Endocrine
Endocrine side effects of aspirin use have been reported to include hypoglycemia (children) and hyperglycemia.[Ref]

Ocular
Ocular side effects including cases of localized periorbital edema have been reported rarely in patients receiving aspirin.[Ref]

References
1. Dickinson JP, Prentice CRM "Aspirin: benefit and risk in thromboprophylaxis." Qjm Mon J Assoc Physician 91 (1998): 523-38

2. "Multum Information Services, Inc. Expert Review Panel"

3. Petty GW, Brown RD, Whisnant JP, Sicks JD, O'Fallon WM, Wiebers DO "Frequency of major complications of aspirin, warfarin, and intravenous heparin for secondary stroke prevention: a population study." Ann Intern Med 130 (1999): 14-22

4. Lanas A, Serrano P, Bajador E, Esteva F, Benito R, Sainz R "Evidence of aspirin use in both upper and lower gastrointestinal perforation." Gastroenterology 112 (1997): 683-9

5. Boissel JP "Individualizing aspirin therapy for prevention of cardiovascular events." JAMA 280 (1998): 1949-50

6. He J, Whelton PK, Vu B, Klag MJ "Aspirin and risk of hemorrhagic stroke: a meta-analysis of randomized controlled trials." JAMA 280 (1998): 1930-35

7. Sawynok J "Pharmacological rationale for the clinical use of caffeine." Drugs 49 (1995): 37-50

8. Clementz GL, Dailey JW "Psychotropic effects of caffeine." Am Fam Physician 37 (1988): 167-72

9. "Product Information. Bayer aspirin (aspirin)." Bayer, West Haven, CT.

10. Boyle CA, Berkowitz GS, LiVolsi VA, Ort S, Merino MJ, White C, Kelsey JL "Caffeine consumption and fibrocystic breast disease: a case-control epidemiologic study." J Natl Cancer Inst 72 (1984): 1015-9

11. Surks MI, Sievert R "Drugs and thyroid function." N Engl J Med 333 (1995): 1688-94

Some side effects of Anacin may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.